Fejoz Jacques - CV

CEREMADE

Fejoz Jacques

Full Professor

Send an email

Office : B540

Biography

Jacques Fejoz is Professor of Mathematics at the University Paris Dauphine. His research focuses on the Theory of Dynamical Systems and Celestial Mechanics. Currently he is chair of the department of applied mathematics and computer science.

Publications

Articles

Arnaud M-C., Fejoz J. (2024), Invariant submanifolds of conformal symplectic dynamics, Journal de l'école Polytechnique. Mathématiques, vol. 11, p. 159-185

Clarke A., Fejoz J., Guardia M. (2023), Topological shadowing methods in Arnold diffusion: weak torsion and multiple time scales, Nonlinearity, vol. 36, n°1

Fejoz J., Guardia M. (2023), A Remark on the Onset of Resonance Overlap, Regular and Chaotic Dynamics, vol. 28, p. 578-584

Caillau J-B., Fejoz J., Orieux M., Roussarie R. (2022), On Singularities of Minimum Time Control-Affine Systems, SIAM Journal on Control and Optimization, vol. 60, n°2, p. 1143-1162

Bounemoura A., Féjoz J. (2019), KAM, α -Gevrey regularity and the α -Bruno-Rüssmann condition, Annali della Scuola Normale Superiore di Pisa, vol. 19, n°4, p. 1225-1279

Orieux M., Caillau J-B., Féjoz J., Combot T. (2018), Non-integrability of the minimum-time Kepler problem, Journal of Geometry and Physics, vol. 132, n°Octobre 2018, p. 452-459

Féjoz J., Montgomery R., Knauf A. (2017), Lagrangian Relations and Linear Point Billiards, Nonlinearity, vol. 30, n°4, p. 1326-1355

Féjoz J., Guardia M., Kaloshin V., Roldan P. (2016), Kirkwood gaps and diffusion along mean motion resonances in the restricted planar three-body problem, Journal of the European Mathematical Society, vol. 18, n°10, p. 2313-2401

Féjoz J., Guardia M. (2016), Secular instability in the spatial three-body problem, Archive for Rational Mechanics and Analysis, vol. 221, n°1, p. 335–362

Féjoz J. (2013), On Action-angle coordinates and the Poincaré Coordinates, Regular and Chaotic Dynamics, vol. 18, n°6, p. 708-723

Féjoz J. (2013), On "Arnold's theorem" on the stability of the solar system, Discrete and Continuous Dynamical Systems, vol. 33, n°8, p. 3555-3565

Féjoz J. (2012), A proof of the invariant torus theorem of Kolmogorov, Regular and Chaotic Dynamics, vol. 17, n°1, p. 1-5

Garay M., Féjoz J. (2010), Un théorème sur les actions de groupes de dimension infinie, Comptes rendus. Mathématique, vol. 348, n°7-8, p. 427-430

Féjoz J., Chenciner A. (2009), Unchained polygons and the N-body problem, Regular and Chaotic Dynamics, vol. 14, n°1, p. 64-115

Chenciner A., Féjoz J. (2008), The flow of the equal-mass spatial 3-body problem in the neighborhood of the equilateral relative equilibrium, Discrete and Continuous Dynamical Systems. Series B, vol. 10, n°2-3, p. 421-438

Montgomery R., Féjoz J., Chenciner A. (2005), Rotating Eights: I. The three Γi families, Nonlinearity, vol. 18, n°3, p. 1407-1424

Féjoz J., Chenciner A. (2005), L'équation aux variations verticales d'un équilibre relatif comme source de nouvelles solutions périodiques du problème des N corps, Comptes rendus. Mathématique, vol. 340, n°8, p. 593-598

Féjoz J. (2004), Démonstration du ‘théorème d'Arnold’ sur la stabilité du système planétaire (d'après Herman), Ergodic Theory and Dynamical Systems, vol. 24, n°5, p. 1521-1582

Féjoz J., Kaczmarek L. (2004), Sur le théorème de Bertrand (d'après Michael Herman), Ergodic Theory and Dynamical Systems, vol. 24, n°5, p. 1583-1589

Féjoz J. (2002), Global Secular Dynamics in the Planar Three-Body Problem, 2199-1413, vol. 84, n°2, p. 159-195

Féjoz J. (2002), Quasiperiodic motions in the planar three-body problem, Journal of Differential Equations, vol. 183, n°2, p. 303-341

Féjoz J. (2001), Averaging the planar three-body problem in the neighborhood of double inner collisions, Journal of Differential Equations, vol. 175, n°1, p. 175-187

Ouvrages

Bounemoura A., Féjoz J. (2021), Hamiltonian perturbation theory for ultra-differentiable functions, Paris: Memoirs of the American Mathematical Society, 89 p.

Chapitres d'ouvrage

Féjoz J. (2016), Introduction to KAM theory, with a view to celestial mechanics, in J.-B. Caillau, M. Bergounioux, G. Peyré, C. Schnörr, T. Haberkorn, Variational Methods In Imaging and Geometric Control De Gruyter, p. 387-433

Féjoz J. (2015), The N-body problem, in Alessandra Celletti, Celestial Mechanics, Paris: UNESCO, p. 126-167

Féjoz J. (2013), Le problème de la stabilité du Système solaire, de Lagrange à nos jours, in Pierre Pansu, 200 ans après Lagrange IEEE - Institute of Electrical and Electronics Engineers, p. 1-30

Communications avec actes

Féjoz J. (2005), About M. Herman's proof of 'Arnold's Theorem' in celestial mechanics, in Zehnder, Eduard, Workshop on Dynamical Systems, Oberwolfach, Mathematisches Forschungsinstitut Oberwolfach, 56 p.

Communications sans actes

Féjoz J. (2011), Introduction to KAM Theory, Ciclo di Lezioni - Università degli Studi di Milano-Bicocca, Milan, Italie

Prépublications / Cahiers de recherche

Arnaud M-C., Féjoz J. (2021), Invariant submanifolds of conformal sympletic dynamics, Paris, Cahier de recherche CEREMADE, Université Paris Dauphine-PSL, 11 p.

Guardia M., Roldan P., Kaloshin V., Féjoz J. (2011), Diffusion along mean motion resonance in the restricted planar three-body problem, Paris, Université Paris-Dauphine, 68 p.

Féjoz J. (2010), A simple proof of the invariant torus theorem, Paris, Université Pierre et Marie Curie, 19 p.

Féjoz J. (2006), Errata de la Démonstration du "théorème d'Arnold'' et addendum, Paris, Université Pierre et Marie Curie, 5 p.

Back to the list